# SDR P5CA2015080600060

- Difficulty date: August 6, 2015
- Submitted: August 6, 2015
- Operation: Air carrier
- Aircraft: N856GT
- Make and model: Boeing 747-87UF
- Aircraft serial: 37561
- Aircraft time: 15,623 hours, 2,768 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 337-600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FIVE LIGHTNING STRIKES ON FASTENER HEADS AT SEC 41 AND 42 OUTER SKIN SURFACE.  REPAIRED DAMAGED AREA IAW EI T2015A53B-1781, REV. 2.
